PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Generalizations of Kaplansky's Theorem Involving Unbounded Linear Operators

Volume 62 / 2014

Abdelkader Benali, Mohammed Hichem Mortad Bulletin Polish Acad. Sci. Math. 62 (2014), 181-186 MSC: Primary 47B20; Secondary 47A05. DOI: 10.4064/ba62-2-6

Abstract

We are mainly concerned with the result of Kaplansky on the composition of two normal operators in the case in which at least one of the operators is unbounded.

Authors

  • Abdelkader BenaliDepartment of Mathematics
    University of Oran
    B.P. 1524, El Menouar
    Oran 31000, Algeria
    e-mail
  • Mohammed Hichem MortadDepartment of Mathematics
    University of Oran
    B.P. 1524, El Menouar
    Oran 31000, Algeria
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image